# SDR ASOA20111211014

- Difficulty date: December 11, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N11181
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500904
- Aircraft time: 18,733 hours, 10,738 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 5068
- Condition: Faulty
- Location: Mlg
- Part time: 24,147 hours, 13,316 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MESSAGE.  MX INSPECTED AND REPLACED THE LANDING GEAR ELECTRONIC UNIT. OPS CHECKS WERE GOOD.
